SaneVax Warning to Irish Teachers: Watch for Gardasil Side Effects

SANE Vax.org

By:  Norma Erickson

31 August 2010

No one can disagree with the fact that children are the future of the world. Without children, there would be no future. As educators you are responsible for not only teaching young minds, but also for the children’s physical health and well-being for several hours each day.

Because, the SaneVax team knows you take your position seriously, and the adverse events to be expected after Gardasil are not widely published we would like to provide you with a list of potential health problems your students may experience after inoculation with Gardasil.

Although the manufacturer says these adverse events are rare, in their clinical trials 73.3% of the trial participants experienced new medical conditions after vaccination.  Many of them were quite serious.

These conditions are quite frequently attributed to causes other than vaccination, hence delaying potentially needed medical care. This is especially true of HPV vaccinations, because the side effects may not show up for months.

The most common side effects of HPV vaccines are pain, swelling, itching, bruising, and redness at the injection site, headache, fever, nausea, dizziness, vomiting and fainting.

The following side effects are less common, but more dangerous:

Difficulty breathing, shortness of breath or wheezing (bronco spasm)

Hives and/or rash

Swollen glands (neck, armpit, or groin)

Joint, leg, or chest pain

Unusual tiredness, weakness, lethargy, brain fog, or confusion

Chills

Generally feeling unwell

Aching muscles and/or muscle weakness

Difficulty keeping food down, vomiting or stomach ache

Seizures

Bleeding or bruising more easily than normal

This list is by no means comprehensive; it is directly from the patient information sheet. Many young girls from around the world have experienced much more severe events after receiving Gardasil.  For the health and safety of the children in your care, please be alert to any changes in your students after vaccination.

Should a student experience any of the less common side effect symptoms even months after vaccination, please alert their parents to the possibility that the student may be exhibiting a vaccine reaction, so they can consult their physician for proper medical care.

The SaneVax team would like to thank you for taking care of and watching out for the health and well-being of the students throughout Ireland.

MORE…

PG

Author: Leslie Carol Botha

Author, publisher, radio talk show host and internationally recognized expert on women's hormone cycles. Social/political activist on Gardasil the HPV vaccine for adolescent girls. Co-author of "Understanding Your Mood, Mind and Hormone Cycle." Honorary advisory board member for the Foundation for the Study of Cycles and member of the Society for Menstrual Cycle Research.